4 doctors weighed in:

Can tramdol make u depressed?

4 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: Depression is a

less frequent side effect from tramadol but can occur.

In brief: Depression is a

less frequent side effect from tramadol but can occur.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Donald Haupt
Psychiatry
1 doctor agrees

In brief: Yes

Although some people report that depressive symptoms can be helped by tramodol, others report it can make them depressed.
So it is a lot like the opiates. It can lead to addiction and convulsions and should only be used for pain for short periods with an experienced doctor who understands the risks and benefits.

In brief: Yes

Although some people report that depressive symptoms can be helped by tramodol, others report it can make them depressed.
So it is a lot like the opiates. It can lead to addiction and convulsions and should only be used for pain for short periods with an experienced doctor who understands the risks and benefits.
Dr. Donald Haupt
Dr. Donald Haupt
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors